Hello..My name is Chris...I have a 15 yr old son who has been having stomach problems for at least 6 mo.. He has diareaha everyday..and pains in his abdomin...The other day he called me from school doubled up in pain.. I took him to the doctor and they took blood test and a stool sample....Nothing...I still want to know what is going on with him. They put him on Prevacid...its only been a couple days but he still has this problem. I am worried about him..please give me some advice what I should do.
Chronic diarrhea could be due to malabsorption syndromes, irritable bowel syndrome and even due to infections outside the gut.
A complete evaluation by a gastroenterologist has to be done.
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.